# SDR SWAA2021052769980

- Difficulty date: May 6, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING APROX IRSS220 PANEL SUPPORT BRACKET CRACKED / REMOVED AND REPLACED CLIPAY, RIGHT WING APPROX IRSS220 PANEL SUPPORT CLIPPAY REF B737-700 SRM 51-40-02-0G-0
